Winter Storm, Cumberland
- When
- February 25, 3:00 AM EST to February 26, 2:00 PM EST
- Where
- Cumberland forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.328, -75.129 (the zone’s center; the record gives no point)
The third widespread winter storm of February alone spread heavy snow and strong winds across most of New Jersey from the early morning of the 25th into the afternoon of the 26th. The heaviest snowfall was in northwest New Jersey which averaged one to two feet.
Every event with a place to put it; 21 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
The third widespread winter storm of February alone spread heavy snow and strong winds across most of New Jersey from the early morning of the 25th into the afternoon of the 26th. The heaviest snowfall was in northwest New Jersey which averaged one to two feet. Snowfall across the Raritan Valley and Monmouth County averaged six to twelve inches and snowfall in southern New Jersey averaged four to ten inches with lower amounts in Cape May and coastal Atlantic County. Precipitation started as rain during the late evening of the 24th in southern New Jersey and changed to snow as the precipitation intensity increased during the early morning of the 25th. In the northern half of the state, precipitation started as snow during the early morning of the 25th. Except for northwestern New Jersey, the snow that fell during the day on the 25th had a hard time accumulating on roadways that mainly stayed wet. Once the sun set, both the snowfall intensity and wind increased. But unlike the previous winter storm, the wind increased first and then the snow became heavier. Less power outages occurred. The snow fell heavy at times overnight on the 25th and decreased in intensity during the day on the 26th. The snow ended during the afternoon of the 26th. The strongest winds occurred from 6 p.m. EST on the 25th and 6 a.m. EST on the 26th.
Most schools in New Jersey were closed on the 26th. New Jersey Transit suspended bus service in central and northern New Jersey on the 26th. New Jersey Transit lines had minor delays. The snow led to numerous accidents across the state. New Jersey State Police responded to about 500 incidents and 250 accidents. In Monmouth County, the male driver of a Sports Utility Vehicle was injured after he drove into a snow plow. Municipal meetings were canceled as were sports games. Because the winds increased before the heavier snow, Public Service Electric and Gas reported less than 1,000 of its customers lost power. | |Representative snowfall included 26.5 inches in Montague (Sussex County), 26.4 inches in Highland Lakes (Sussex County), 19.5 inches in Newton (Sussex County), 18.0 inches in Marcella (Morris County) and Knowlton (Warren County), 17.5 inches in Liberty (Warren County), 16.2 inches in Rockaway (Morris County), 16.0 inches in Blairstown (Warren County), 15.6 inches in Califon (Hunterdon County), 14.5 inches in Randolph (Morris County), 14.1 inches in Stewartsville (Warren County), 14.0 inches in Hackettstown (Warren County), 13.3 inches in Metuchen (Middlesex County), 13.0 inches in Colts Neck (Monmouth County), 12.0 inches in Old Bridge (Middlesex County), 12.0 inches in Butler (Morris County), 11.2 inches in High Bridge (Hunterdon County), 11.0 inches in Whiting (Ocean County), 10.8 inches in Red Bank (Monmouth County), 10.0 inches in Toms River (Ocean County), 9.9 inches in Tabernacle (Burlington County) and Somerville (Somerset County), 9.5 inches in White House Station (Hunterdon County), 9.4 inches in Cream Ridge (Monmouth County) and North Brunswick (Middlesex County), 9.0 inches in Flemington (Hunterdon County) and Bridgewater (Somerset County), 8.7 inches in Estell Manor (Atlantic County), 8.6 inches in Pottersville (Somerset County), 8.2 inches in Ewing (Mercer County), 8.1 inches in Belle Mead (Somerset County), 7.7 inches in Pittsgrove (Salem County), 7.6 inches at the Atlantic City International Airport, 7.5 inches in Malaga (Gloucester County), Pennington (Mercer County) and Burlington (Burlington County), 7.0 inches in Hammonton (Atlantic County), North Plainfield (Somerset County) and Millville (Cumberland County), 6.4 inches in Mount Laurel (Burlington County), 6.2 inches in Cherry Hill (Camden County), 6.0 inches in Robbinsville (Mercer County), 5.7 inches in Berkeley (Ocean County), 5.4 inches in Vineland (Cumberland County), 5.2 inches in Somerdale (Camden County), 5.0 inches in Glassboro (Gloucester County) and Manahawkin (Ocean County), 4.8 inches in Point Pleasant (Ocean County), 4.3 inches in Willingboro (Burlington County), 3.8 inches in Eldora (Cape May County) and 2.1 inches in Cape May (Cape May County).
Peak wind gusts included 62 mph in Cape May (Cape May County), 52 mph at the Atlantic City Marina (Atlantic County), 51 mph in Sandy Hook (Monmouth County), 49 mph in Seaside Heights (Ocean County), 48 mph in Wantage (Sussex County), 47 mph in Brant Beach (Ocean County), 45 mph in Avalon (Cape May County), 44 mph at the McGuire Air Force Base (Burlington County) and Millville (Cumberland County) and 43 mph at the Atlantic City International Airport.
This last winter storm concluded a record breaking and unprecedented month for snow in February across southern New Jersey. At the nearby Philadelphia International Airport, the 51.5 inches of snow that fell in February 2010 was the snowiest February and month on record. The 51.5 inches of snow that fell in February by itself would qualify as the 5th snowiest winter on record. In all, 78.7 inches of snow fell this season in Philadelphia, the snowiest on record. The previous record was 65.5 inches set in 1995-6. At the Atlantic City International Airport, the 36.6 inches of snow that fell during February 2010 was the snowiest February and month ever on record. The seasonal snowfall total of 58.1 inches was also the snowiest season on record, surpassing the previous record of 46.9 inches set in 1966-7 by nearly a foot.
The winter storm was caused by a low pressure system that formed east of Florida on the 24th. At 7 a.m. EST on the 25th, it (992 millibar low pressure system) was well east of the North Carolina coast and was intensifying rapidly as it was moving north. At 1 p.m. EST on the 25th, it was a 987 millibar low well east of the Delmarva Peninsula. At 7 p.m. EST on the 25th, it was a 978 millibar low just east of Long Island. At 10 p.m. EST on the 25th, it deepened to 972 millibars and was located along the Rhode Island and Massachusetts border. From there, a rare occurrence happened as the low pressure system retrograded or move westward. At 1 a.m. EST on the 26th, the 972 millibar low was in Connecticut; at 7 a.m. EST it weakened to 979 millibars and was over New York City. It spent the rest of the daylight hours weakening over the New York City area and then drifted slowly north that night. The heaviest snow across a widespread area occurred during the retrogression process, but the intensity of the snow decreased once the low pressure system weakened.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 25, 12:10 AM EST, 2 hours 50 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1210 AM EST THU FEB 25 2010
.SYNOPSIS...
LOW PRESSURE WILL DEVELOP OFF THE SOUTH ATLANTIC COAST TONIGHT AND
THEN INTENSIFY AS IT MOVES NORTH ON THURSDAY TO NEAR LONG ISLAND
BY THURSDAY EVENING. THE LOW COULD ACTUALLY MOVE WEST...RETROGRADE
MOTION...THURSDAY NIGHT AS CAN HAPPEN WITH VERY INTENSE STORM
SYSTEMS. THE LOW WILL TEND TO LINGER OVER SOUTHERN NEW ENGLAND
WHILE GRADUALLY WEAKENING OVER THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
CLOUDS ARE ALREADY INCREASING OVER THE AREA AS THE NEXT BIG STORM
SYSTEM BEGINS TO TAKE SHAPE. RADAR INDICATES SOME LIGHT ECHOES
ALREADY DEVELOPING OVER DELMARVA JUST SOUTH OF OUR FORECAST AREA.
DURING THE EVE AND OVERNIGHT...LIGHT PRECIP SHOULD SPREAD ACROSS
THE AREA FROM SOUTH TO NORTH. FCST 850MB TEMPS INDC PRECIP COULD
BE RAIN OR SNOW MIXED AT THE BEGINNING ESP OVER EASTERN NJ AND DE.
OTHERWISE PRECIP SHOULD BE MAINLY SNOW AS COLDER AIR ALOFT WORKS
ITS WAY EWD.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/...
SNOW SHOULD BE UNDERWAY BY THURS MORNING AND WILL CONTINUE THROUGH
THE DAY MOST AREAS. MODELS ARE IN GENERAL AGREEMENT WITH RAPID
DEEPENING OF THE SFC LOW PRES AS IT MOVES NWD OFFSHORE ON THUR.
THE LOW IS DEEPEST AROUND 00Z FRI WHEN IT BEGINS TO RETROGRADE
WWD. THIS WILL BE AN EXTENDED EVENT WITH THE STORM SLOW TO MOVE
ANYWHERE ON FRI AND SAT. SO...WINTERSTORM WARNING WAS MADE TO
START TONIGHT AND EXTEND TO MIDDAY FRI EXCEPT ENDING SOONER OVER
DELMARVA. HEAVIEST SNOW AMOUNT ARE IN THE NORTH...ALONG THE LINES
OF HPC GUIDANCE. CONFIDENCE OF MEETING WSW CRITERIA IS SMWHT LESS
OVER DELVARMA AND PARTS OF SRN-NJ/SEPA...BUT WRAP-AROUND PRECIP
SHOULD EVENTUALLY GET THEM ON THUR NIGHT OR FRIDAY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
THE DEEP CLOSED UPPER LOW WILL DOMINATE IN THE FIRST PART OF THE
EXTENDED PORTION OF THE FORECAST...UNTIL IT EASES EASTWARD AROUND
MONDAY. HOWEVER, TROUGHING TO THE SOUTHWEST BRIDGING TO ANOTHER
CLOSED LOW DIGGING DOWN INTO THE SOUTHERN STATES TUESDAY IS ALSO
OBSERVED.
SO, LINGERING EFFECTS OF THE MAJOR WINTER STORM LOOK TO INTRUDE INTO
FRIDAY NIGHT...AND PROBABLY INTO SATURDAY...DUE TO THE CIRCULATION
AROUND THE NEARBY LOW. SNOW SHOWERS WILL BE PEGGED AT LIKELY NORTH
AND PERHAPS MORE SCATTERED SOUTH FRIDAY NIGHT, WITH HIGH CHANCE
NORTH TO LOW CHANCE SOUTH SATURDAY. ADDITIONAL LIGHT ACCUMULATIONS
ARE POSSIBLE FRIDAY NIGHT AND INTO SATURDAY. THEN, PROBABILITIES
WERE LOWERED TO SLIGHT CHANCE FOR SUNDAY FOR NOW. HOPEFULLY, DRY
WEATHER WILL MATERIALIZE MONDAY AND TUESDAY, BUT ANOTHER SHORT WAVE
TUESDAY NIGHT COULD BRING SOME SNOW OR RAIN SHOWERS SOUTH, CLOSER
TO THE MORE SHARPLY DEFINED TROUGH. ANOTHER WAVE IS SEEN ON THE GFS
WEDNESDAY NIGHT, BUT TIMING MAY BE WILDLY OFF LATE IN THE EXTENDED
PERIOD.
TEMPERATURES LOOK TO REBOUND SOMEWHAT THROUGH THE PERIOD WITH A
MODERATE LATE FEBRUARY SUN. MOS TEMPERATURES WERE GENERALLY USED
WITH SOME MODIFICATIONS, ESPECIALLY HEDGING A LITTLE COLDER OVER THE
SNOW COVER AT NIGHT.
&&
.AVIATION /05Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
MARGINAL VFR CONDITIONS NORTH HAD BROKEN TO VFR SOUTH THIS
EVENING...AS LIGHT PRECIPITATION IN THE FORM OF RAIN WAS
ADVANCING TOWARD OUR AREA FROM THE SOUTHWEST. NO VISIBILITY
RESTRICTIONS ARE FORECAST BEFORE THE ONSET OF PRECIPITATION LATER
TONIGHT FOR OUR TAF SITES.
ONCE PRECIPITATION STARTS AFTER MIDNIGHT, IFR CONDITIONS ARE
FORECAST TO OCCUR AND CONTINUE. PRECIPITATION IS FORECAST TO
SPREAD FROM SE (KMIV) TO NW (KABE) BETWEEN 05Z AND 10Z WITH KPHL
GIVEN A STARTING TIME OF 07Z. ANY PCPN PRIOR TO 05Z IN OUR
SOUTHEASTERN TERMINALS WILL LIKELY BE JUST RAIN. INITIALLY FROM
KPHL AND KILG SEWD THE BOUNDARY LAYER WILL WE WARM AND IF
PRECIPITATION INTENSITY IS LIGHT ENOUGH, THE PRECIPITATION MIGHT
START OR MIX WITH RAIN. CONFIDENCE IS HIGHER ABOUT THIS AT KACY
AND KMIV THAN TERMINALS FARTHER TO THE NW. AS PRECIPITATION
INTENSITY INCREASES TOWARD DAWN, ANY RAIN SHOULD CHANGE TO SNOW
AND BECOME HEAVY AT TIMES WITH LIFR CONDITIONS FORECAST FOR THE
MORNING. LATER IN THE MORNING AND EARLY IN THE AFTERNOON FROM KPHL
SWD, A LESSENING OF INTENSITY IS FORECAST, BUT IFR CONDITIONS ARE
STILL FORECAST. IN ADDITION, WINDS SHOULD START INCREASING THEN
AND THIS WILL START BLOWING AND DRIFTING THE SNOW AROUND.
OUTLOOK...
IFR CEILINGS AND VISIBILITIES ARE QUITE LIKELY THROUGH THURSDAY
NIGHT AND POSSIBLY THROUGH FRIDAY DAY. GUSTY WINDS ARE ALSO
EXPECTED AND WILL CAUSE BLOWING AND DRIFTING OF THE SNOW.
CONDITIONS SHOULD START IMPROVING TO MVFR AND VFR AS FRIDAY
PROGRESSES AND ALL TERMINALS SHOULD BE PREDOMINATELY VFR OVER THE
WEEKEND ALTHOUGH SOME SHOWERS MIGHT OCCUR. VFR CONDITIONS ARE
EXPECTED ON MONDAY.
&&
.MARINE...
A GALE WARNING HAS BEEN ISSUED FOR THURSDAY AFTERNOON INTO FRIDAY
AFTERNOON AS THE LOW PRESSURE SYSTEM WILL BE INTENSIFYING AND
REACHING ITS MAXIMUM STRENGTH AT THIS TIME. GALE FORCE WINDS
SHOULD DEVELOP THURSDAY AFTERNOON WITH THE HIGHEST CONFIDENCE OF
IT OCCURRING THURSDAY NIGHT. THERE IS A LOW CHANCE THAT STORM
FORCE WINDS MIGHT OCCUR ACROSS OUR SOUTHERN WATERS AND THIS WILL
MONITORED AS THE LOW PRESSURE SYSTEM PROGRESSES. THERE ARE MODEL
DIFFERENCES AS TO WHERE THE LOW WILL START MEANDERING LATER
THURSDAY NIGHT INTO FRIDAY. IT IS POSSIBLE THAT IF IT MEANDERS
INTO OUR COASTAL WATERS THAT WINDS WILL DIMINISH FASTER THAN
CURRENTLY FORECAST NEAR AND TOWARD THE CENTER OF THIS LOW.
THE SLOW WEAKENING AND DRIFTING PROCESS FOR THIS INTENSE LOW
PRESSURE SYSTEM WILL CONTINUE INTO THE WEEKEND. BUT IT IS
PROBABLE, ESPECIALLY OVER THE OCEAN WATERS, THAT SMALL CRAFT
ADVISORY CONDITIONS WILL PERSIST INTO A LARGE PART OF THE WEEKEND.
BY THE WEEKEND WINDS ARE EXPECTED TO BE BELOW SCA CONDITIONS ON
DELAWARE BAY.
&&
.TIDES/COASTAL FLOODING...
OUR LOCAL TIDE STUDY IS FORECASTING AROUND 1 FOOT DEPARTURES DURING
THE MORNING HIGH TIDE ON THURSDAY. THIS WOULD BRING HIGH TIDES JUST
BELOW COASTAL FLOOD ADVISORY LEVELS ACROSS THE SOUTHERN HALF OF OUR
REGION FROM ATLANTIC CITY SOUTHWARD. AFTER THAT OUR CONCERN BECOMES
MORE ABOUT BLOWOUT TIDES AND LOW WATER ADVISORIES MAY BE NEEDED
STARTING WITH THE LOW TIDES ON THURSDAY EVENING. SINCE THIS IS A
THIRD PERIOD EVENT, WE HELD OFF ON ISSUING ANY ADVISORIES.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING UNTIL NOON EST FRIDAY FOR PAZ054-055-
060>062-067>071.
NJ...WINTER STORM WARNING UNTIL NOON EST FRIDAY FOR NJZ001-007>010-
012>022-026-027.
WINTER STORM WARNING UNTIL 6 AM EST FRIDAY FOR NJZ023>025.
DE...WINTER STORM WARNING UNTIL NOON EST FRIDAY FOR DEZ001.
WINTER STORM WARNING UNTIL 6 AM EST FRIDAY FOR DEZ002>004.
MD...WINTER STORM WARNING UNTIL NOON EST FRIDAY FOR MDZ008.
WINTER STORM WARNING UNTIL 6 AM EST FRIDAY FOR MDZ012-015-019-
020.
MARINE...GALE WARNING FROM 1 PM THIS AFTERNOON TO 5 PM EST FRIDAY FOR
ANZ430-431-450>455.
&&
SYNOPSIS...AMC
NEAR TERM...AMC
SHORT TERM...AMC
LONG TERM.../
AVIATION.../
MARINE.../
TIDES/COASTAL FLOODING...HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1209 AM EST THU FEB 25 2010 DEZ001-MDZ008-NJZ001-007>010-012>022-026-027-PAZ054-055-060>062- 067>071-260515- NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 1209 AM EST THU FEB 25 2010 ...WINTER STORM WARNING IN EFFECT UNTIL NOON EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. A WINTER STORM WARNING WILL BE IN EFFECT INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ023>025-260515- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 1209 AM EST THU FEB 25 2010 ...WINTER STORM WARNING IN EFFECT UNTIL 6 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-260515- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1209 AM EST THU FEB 25 2010 ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. HAZARDOUS WEATHER IS NOT EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RPW
The national radar mosaic for the moment the first event began.
18 winter storm, 3 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2010Every state in 2010This day in weather historyWarnings in New Jersey, February 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 214651, 214657, 214652, 214655, 214656, 214660, 214661, 214662, 214663, 214664, 214665, 214666, 214667, 214668, 214648, 214649, 214650, 214653, 214654, 214658, 214659.